# SDR HALA2012040900120

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 77,756 hours, 32,982 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON DECENT LT ENGINE WENT INTO GROUND IDLE & RT ENG INTO FLT IDLE, L N1 32.0 R 44.0.  REPLACED RELAY K434 IAW WAM 73-21-19/ SSM73-21-02.  GROUND RUN UP CHECKED OK.
